Lyell's Syndrome natural cures

Lyell's Syndrome Definition

Lyell's Syndrome, also referred to as Toxic Epidermal Necrolysis (TEN), is a potentially fatal dermatological disorder typically resulting from an adverse reaction to medications. This condition is life-threatening, characterized by the detachment of the epidermis (the top layer of the skin) from the dermis (the lower layers of the skin) in the entire body.

Lyell's Syndrome Diagnosis

Diagnosis for Lyell's syndrome can be done clinically. Visible signs and symptoms of the disease can usually lead to an appropriate diagnosis. On occasion, a microscopic examination of affected tissues may be necessitated to distinguish it from other possible entities.

Lyell's Syndrome Treatment

In treating Lyell's syndrome, the first step should be stopping the culprit drugs immediately. Management of symptoms is possible through intensive care units, burn units, supportive environment, and nutritional support. IV immunoglobulin may also be administered. Other recommended medications include cyclosporin, cyclophosphamide, plasmapheresis, pentoxifylline, N-acetylcysteine, ulinastatin, infliximab, and/or Granulocyte colony-stimulating factors.

Lyell's Syndrome Symptoms and Signs

Lyell's Syndrome causes cell death throughout the epidermis. When the disease damages the keratinocytes, or the cells responsible for holding the skin together, necrosis or uncontrolled cell death occurs. While Lyell's Syndrome may affect many different parts of the body, the disease most frequently targets the mucous membranes, such as the vagina, eyes, and mouth. Severe cases often follow 7-14 days of fever. Symptoms may be similar to those of common respiratory tract infections. Warm reddish rashes usually appear over large parts of the body. Within hours, the skin becomes extremely painful. The epidermis can be easily detached from the underlying dermis. In effect, it would seem as if the afflicted person's skin can be peeled away from the rest of his body. Additionally, blisters appear over the mouth, making feeding difficult. The eyes, too, are affected through swelling, crusting, and ulceration.

Lyell's Syndrome Causes
Lyell's syndrome is commonly caused by an adverse reaction to certain drugs, such as antibiotics, nonsteroidal anti-inflammatory drugs, allopurinol, antiretroviral drugs, corticosteroids, and a variety of anticonvulsants. In addition, Lyell's syndrome may also develop as a result of immunizations, infections of certain viral (such as herpes) or bacterial agents, and the body's rejection of organ transplants.


Lyell's Syndrome by state

We were not able to automatically determine your location.
Blog Discussion Categories

Top stories & reviews
    Natural cures for better health and a healthy lifestyle are now available. Alternative medicine, therapies and treatment options are providing some excellent results for many diseases. Use our site to find low cost affordable natural cures available in your local area.
    Natural cures for better health are available in your local area.
    Copyright © http://www.naturalcurefor.com